# SDR FDEA200901290367

- Difficulty date: January 29, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A53973611204
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ATTACHMENT FITTING FOR CROSSBEAM C 61 RT CRACKED.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
